The Dirichlet problem for second order quasilinear nonuniformly elliptic equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 7, Tome 116 (1971), pp. 34-54 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1971_116_a4,
     author = {A. V. Ivanov},
     title = {The {Dirichlet} problem for second order quasilinear nonuniformly elliptic equations},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {34--54},
     year = {1971},
     volume = {116},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1971_116_a4/}
}
TY  - JOUR
AU  - A. V. Ivanov
TI  - The Dirichlet problem for second order quasilinear nonuniformly elliptic equations
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1971
SP  - 34
EP  - 54
VL  - 116
UR  - http://geodesic.mathdoc.fr/item/TM_1971_116_a4/
LA  - ru
ID  - TM_1971_116_a4
ER  - 
%0 Journal Article
%A A. V. Ivanov
%T The Dirichlet problem for second order quasilinear nonuniformly elliptic equations
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1971
%P 34-54
%V 116
%U http://geodesic.mathdoc.fr/item/TM_1971_116_a4/
%G ru
%F TM_1971_116_a4
A. V. Ivanov. The Dirichlet problem for second order quasilinear nonuniformly elliptic equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 7, Tome 116 (1971), pp. 34-54. http://geodesic.mathdoc.fr/item/TM_1971_116_a4/